Alert archive / Indiana / Wind Advisories in 2014
Wind Advisory 6, NWS Northern Indiana
NWS Northern Indiana issued this wind advisory at Nov 24, 2014, 7:00 PM EST for 9 counties in Indiana; 4 counties in Michigan; 6 counties in Ohio. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2014, 7:00 PM EST (00:00 UTC)
- Expired
- Nov 24, 2014, 10:00 PM EST
- In force
- 3 hr
- Issued by
- NWS Northern Indiana
Counties Allen County, IN, DeKalb County, IN, Elkhart County, IN, LaGrange County, IN, Marshall County, IN, Noble County, IN, Starke County, IN, Steuben County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 50 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
090 WWUS73 KIWX 250000 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 700 PM EST MON NOV 24 2014 .AN INTENSE LOW PRESSURE SYSTEM CENTERED OVER QUEBEC WILL SLOWLY WEAKEN TONIGHT ALLOWING WINDS TO GRADUALLY DIMINISH. INZ007>009-016>018-MIZ081-OHZ001-002-004-005-015-016-250300- /O.EXP.KIWX.HW.W.0002.000000T0000Z-141125T0000Z/ /O.NEW.KIWX.WI.Y.0006.141125T0000Z-141125T0300Z/ STEUBEN-NOBLE-DE KALB-KOSCIUSKO-WHITLEY-ALLEN IN-HILLSDALE- WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- INCLUDING THE CITIES OF...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...HILLSDALE...LITCHFIELD...JONESVILLE... BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...FAYETTE...SWANTON... DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER... LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA... PANDORA...KALIDA...FORT JENNINGS 700 PM EST MON NOV 24 2014 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...HIGH WIND WARNING WILL EXPIRE AT 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE HIGH WIND WARNING WILL EXPIRE AT 7 PM EST THIS EVENING. HAZARDOUS WEATHER... * SOUTHWEST WINDS WILL GUST TO AROUND 45 MPH THIS EVENING. IMPACTS... * SMALL TREE BRANCHES WILL BE BLOWN DOWN. POWER OUTAGES ARE POSSIBLE. * UNSECURED OBJECTS SUCH AS GARBAGE CANS WILL BE BLOWN ABOUT BY THE STRONG WIND. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ INZ022>027-032>034-OHZ024-025-250100- /O.EXP.KIWX.HW.W.0002.000000T0000Z-141125T0000Z/ CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... GAS CITY...UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND... DUNKIRK...VAN WERT...DELPHOS...OHIO CITY...LIMA...SPENCERVILLE 700 PM EST MON NOV 24 2014 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM EST THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 7 PM EST THIS EVENING. WINDS WILL CONTINUE TO DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS NORTHERN INDIANA OR VISIT WEATHER.GOV/IWX FOR MORE INFORMATION. && $$ INZ003>006-012-014-MIZ077>080-250300- /O.CAN.KIWX.WI.Y.0005.000000T0000Z-141125T0000Z/ /O.NEW.KIWX.WI.Y.0006.141125T0000Z-141125T0300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STARKE-MARSHALL-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...KNOX... NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN...CULVER...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON 700 PM EST MON NOV 24 2014 /600 PM CST MON NOV 24 2014/ ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST /9 PM CST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST /9 PM CST/ THIS EVENING. HAZARDOUS WEATHER... * SOUTHWEST WINDS WILL GUST TO AROUND 45 MPH THIS EVENING. IMPACTS... * SMALL TREE BRANCHES WILL BE BLOWN DOWN...POSSIBLY RESULTING IN POWER OUTAGES. * LIGHT OBJECTS SUCH AS GARBAGE CANS WILL BE BLOWN ABOUT BY THE STRONG WIND. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ INZ013-015-020-250100- /O.CAN.KIWX.WI.Y.0005.000000T0000Z-141125T0000Z/ PULASKI-FULTON IN-WHITE- INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...MEDARYVILLE... ROCHESTER...AKRON...MONTICELLO...BROOKSTON...MONON 700 PM EST MON NOV 24 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS NORTHERN INDIANA OR VISIT WEATHER.GOV/IWX FOR MORE INFORMATION. && $$
1 follow-up statement
998 WWUS73 KIWX 250300 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1000 PM EST MON NOV 24 2014 INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016- 250400- /O.EXP.KIWX.WI.Y.0006.000000T0000Z-141125T0300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-MARSHALL-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...NILES...BENTON HARBOR... ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER... BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS 1000 PM EST MON NOV 24 2014 /900 PM CST MON NOV 24 2014/ ...WIND ADVISORY WILL EXPIRE AT 10 PM EST /9 PM CST/ THIS EVENING... WIND GUSTS HAVE SUBSIDED TO AROUND 40 MPH THIS EVENING AND WILL CONTINUE TO DIMINISH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS NORTHERN INDIANA OR VISIT WEATHER.GOV/IWX FOR MORE INFORMATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Nov 24, 4:03 PM EST, 2 hours 57 minutes earlier.
Area forecast discussion, Nov 24, 4:03 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 PM EST MON NOV 24 2014
.SYNOPSIS...
ISSUED AT 400 PM EST MON NOV 24 2014
STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS AND SLOWLY
MODERATE THROUGH THE OVERNIGHT HOURS. TEMPERATURES WILL CONTINUE
TO DROP WITH OVERNIGHT LOW TEMPERATURES IN THE MID 20S TO LOW
30S. LIGHT SNOW SHOWERS ARE EXPECTED ON TUESDAY WITH HIGH
TEMPERATURES NEAR 30 DEGREES. SOME MINOR ACCUMULATIONS LESS THAN
AN INCH ARE POSSIBLE ALONG AND NORTH OF THE TOLL ROAD ON TUESDAY.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 357 PM EST MON NOV 24 2014
EXTREME PRESSURE RISE CENTROID ON ORDER OF 7-8MB/3 HR LIFTING NWD
THROUGH NRN/NERN CWA ATTM. WITH FRONTAL PASSAGE /NOTABLY
PROVIDING 12-16F/3 HR TEMP DROP/ AND DIMINISHING INSTABILITY OF
0-1 KM LYR AS DEEPER COLD AIR PROGRESSES EWD THROUGH CWA...WL
ALLOW WIND HEADLINES TO EXPIRE AT 00 UTC...WITH STILL NMRS 40-55
MPH GUSTS PAST 90 MINUTES...THOUGH CONCEDE A GRADUAL IMPROVEMENT
THROUGH REMAINING FEW HOURS. HEIGHTENED MID LEVEL DEFORMATION
COINCIDENT WITH DEEPER MOISTURE PUSHED WELL NORTH OF CWA...WCNTL
MI TRAILING INTO SRN WI. STILL ANTICIPATE NWRN CWA ALONG LEADING
EDGE AS FEATURE PIVOTS PRIOR TO NE EJECTION FOR SLIGHT
ENHANCEMENT OF SHSN...WITH ONLY MINOR LOW POP/COVERAGE ELSEWHERE
PRIMARILY ASSOCD WITH ENHANCED POCKETS OF CAA AS DRY SLOT
PRESENCE TO REMAIN LARGE/MITIGATING FACTOR. TOWARD DAYBREAK...AND
SPCLY 12-15 UTC SOME MINOR LAKE ENHANCEMENT SUPPORTIVE OF HIR
POPS THOUGH LOW QPF/ACCUMS EXPECTED. LK/8H DELTA T IN 15-17C
RANGE WITH MUTED LK INDUCED CAPE /LTE 250 J/KG/ AND LK INDUCED
EQL CAPPED TO THE 5-6 KFT AGL RANGE...PER BLEND OF KSBN/KLWA 4KM
NAM SOUNDINGS. LACK OF SUPERSATURATION WITHIN SHALLOW/DISJOINTED
DGZ TO FURTHER PROVIDE PUTRID SNOW EFFICIENCIES. MINOR CHANGES TO
TEMPS WITH LITTLE DIURNAL RISE RESPONSE EXPECTED TUE WITH MAX T
SOME 20-27F COLDER OVR MON MAX TEMPS.
&&
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 357 PM EST MON NOV 24 2014
COLD AIR IN PLACE THROUGH THE THANKSGIVING AND INTO THE DAY
FRIDAY. THE PATTERN IS FAST MOVING AND THE MODELS VARY IN THE
TIMING AND INTENSITY OF THE INCOMING WAVES FOR MIDWEEK.
REGARDLESS THE CONTINUED SURGE OF REINFORCING COLD AIR WILL KEEP
SKIES OVERCAST WITH LIGHT SNOW SHOWERS THROUGH THE PERIOD.
CLIPPER SYSTEM EXISTS THE EAST COAST ON FRIDAY AND THE NEXT WAVE
EJECTS OUT THE INTERMOUNTAIN WEST. THIS SETS THE STAGE FOR
ANOTHER FAST WARMUP FRIDAY-SUNDAY. AGAIN...MODELS ARE SOMEWHAT
DIVERGENT IN ABSOLUTE SOLUTIONS FOR THE COMING WEEKEND...BUT THE
GENERAL TREND HAS BEEN TO EJECT A DEEPENING LOW OVER THE GREAT
LAKES INTO THE NORTHEAST. EXPECT TO SEE ANOTHER RAINFALL EVENT
BEGINNING SATURDAY...WITH A GOOD CHANCE OF MODERATE RAINFALL. AS
WITH THIS PAST WEEKENDS EVENT...IT DOES LOOK LIKE THE THERMAL
STRUCTURE WILL SUPPORT ALL RAIN. IN KEEPING WITH
CONSISTENCY...HAVE KEPT A MIX OF PRECIPITATION FOR THE
SUNDAY/MONDAY PERIOD.
THE NEXT IN WHAT APPEARS TO BE A REPEATING PATTERN...COLD AIR
WILL CHARGE THROUGH THE PLAINS AND INTO THE GREAT LAKES LATE
SUNDAY INTO MONDAY. WHILE THE TIMING IS STILL UNCERTAIN...THE
PATTERN IS TOO SIMILAR TO BE IGNORED AND HAVE KEPT WITH THE MODEL
OUTPUT OF COOLER LOWS FOR SUNDAY NIGHT INTO MONDAY MORNING.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1237 PM EST MON NOV 24 2014
PRONOUNCED PRESSURE GRADIENT WILL PERSIST THROUGH 01Z WITH WINDS
GUSTING TO OVER 40 KNOTS. SUSTAINED WINDS OF 25 TO 35 KNOTS WILL
LINGER THROUGH 04Z BEFORE ABATING AS HIGH PRESSURE SHIFTS
EASTWARD AND THE LOW DEEPENS OVER THE EASTERN GREAT LAKES.
IN THE NEAR TERM THE BOUNDARY LAYER IS SATURATED IN THE
DEFORMATION AXIS OVER THE SOUTHERN GREAT LAKES AND THIS HAS
TURNED...OR WILL TURN LIQUID PRECIP TO FROZEN QUICKLY. LIGHT SNOW
WILL LINGER THROUGH THE FIRST 12 HOURS HOURS OF THE FORECAST
PERIOD...AND CIGS WILL REMAIN AT IFR WITH ISOLD LIFR CONDITIONS.
AS THE DEFORMATION AXIS SHIFTS NORTH AND EAST CONDITIONS EXPECTED
TO GRADUALLY IMPROVE...HOWEVER EXPECT TO SEE IFR CIGS PERSISTING
THROUGH END OF THE FORECAST PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR INZ007>009-
016>018-022>027-032>034.
WIND ADVISORY UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR
INZ003>006-012>015-020.
MI...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR MIZ081.
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR MIZ077>080.
OH...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR OHZ001-002-004-
005-015-016-024-025.
LM...GALE WARNING UNTIL 4 AM EST TUESDAY FOR LMZ043-046.
&&
SYNOPSIS...BENTLEY
SHORT TERM...MURPHY
LONG TERM...LEWIS
AVIATION...LEWIS
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Nov 24, 4:17 AM EST, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 417 AM EST MON NOV 24 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-250930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 417 AM EST MON NOV 24 2014 /317 AM CST MON NOV 24 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT VERY WINDY CONDITIONS ARE EXPECTED TODAY WITH GUSTS TO 50 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-250930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 417 AM EST MON NOV 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT LATE THIS MORNING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TUESDAY...AND AGAIN THURSDAY INTO THURSDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Nov 24, 2:55 PM EST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
255 PM EST MON NOV 24 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM NON-TSTM WND GST 3 E EVANSPORT 41.42N 84.34W
11/24/2014 M53 MPH DEFIANCE OH MESONET
MESONET STATION 3 E EVANSPORT /OH123/
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Nov 24, 2:56 PM EST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
256 PM EST MON NOV 24 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM NON-TSTM WND GST 1 S GRISSOM AFB 40.65N 86.15W
11/24/2014 M52 MPH MIAMI IN AWOS
AWOS STATION 1 SSW GRISSOM AFB /GUS/
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Nov 24, 2:57 PM EST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
257 PM EST MON NOV 24 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM NON-TSTM WND GST 1 NNE OTTOKEE 41.61N 84.13W
11/24/2014 M52 MPH FULTON OH AWOS
AWOS STATION FULTON CNTY AP /USE/
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Nov 24, 4:05 PM EST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 PM EST MON NOV 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM NON-TSTM WND DMG COLUMBIA CITY 41.16N 85.49W
11/24/2014 WHITLEY IN PUBLIC
DAMAGED ROOF OF HOME. SEVERAL SHINGLES REMOVED.
&&
BENTLEYLocal storm report, Nov 24, 4:09 PM EST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 PM EST MON NOV 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM NON-TSTM WND DMG 3 W ROANN 40.91N 85.98W
11/24/2014 MIAMI IN PUBLIC
2 FOOT DIAMETER APPLE TREE UPROOTED.
&&
BENTLEYLocal storm report, Nov 24, 4:15 PM EST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
415 PM EST MON NOV 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN 2 N NORTH WEBSTER 41.36N 85.70W
11/24/2014 M1.81 INCH KOSCIUSKO IN NWS OFFICE
STORM TOTAL RAINFALL THROUGH 100 AM.
0341 AM HEAVY RAIN 5 SW FORT WAYNE 40.98N 85.19W
11/24/2014 M1.69 INCH ALLEN IN OFFICIAL NWS OBS
STORM TOTAL RAINFALL THROUGH 300 AM.
0600 AM HEAVY RAIN 4 NNW HUDSON 41.59N 85.10W
11/24/2014 M1.77 INCH STEUBEN IN COCORAHS
STORM TOTAL RAINFALL THROUGH 6 AM.
0600 AM HEAVY RAIN 5 S COLUMBIA CITY 41.09N 85.47W
11/24/2014 M2.09 INCH WHITLEY IN COCORAHS
STORM TOTAL RAINFALL THROUGH 6 AM.
0700 AM HEAVY RAIN 1 E LOGANSPORT 40.75N 86.34W
11/24/2014 M2.45 INCH CASS IN COCORAHS
0700 AM HEAVY RAIN 1 NE DENVER 40.88N 86.06W
11/24/2014 M2.24 INCH MIAMI IN COCORAHS
0700 AM HEAVY RAIN 3 ESE SYRACUSE 41.41N 85.70W
11/24/2014 M2.30 INCH KOSCIUSKO IN COCORAHS
0728 AM HEAVY RAIN 5 SE BLUFFTON 40.69N 85.10W
11/24/2014 M3.10 INCH WELLS IN TRAINED SPOTTER
1005 AM NON-TSTM WND GST 4 S HUNTINGTON 40.83N 85.50W
11/24/2014 M48 MPH HUNTINGTON IN PUBLIC
1019 AM NON-TSTM WND GST 5 SW FORT WAYNE 40.98N 85.19W
11/24/2014 M50 MPH ALLEN IN OFFICIAL NWS OBS
WIND GUSTS TO 50 KT AT THE FORT WAYNE AIRPORT FWA
1042 AM NON-TSTM WND DMG 1 NW ABOITE 41.01N 85.33W
11/24/2014 ALLEN IN DEPT OF HIGHWAYS
TREE DOWN BLOCKING US 24 IS SOUTHWEST ALLEN COUNTY
INDIANA.
1059 AM NON-TSTM WND DMG MARION 40.56N 85.66W
11/24/2014 GRANT IN TRAINED SPOTTER
POWER LINES BLOWN DOWN AND ON FIRE.
1100 AM NON-TSTM WND DMG ENE WINONA LAKE 41.23N 85.82W
11/24/2014 KOSCIUSKO IN NWS EMPLOYEE
LARGE LIMBS DOWNED.
1100 AM NON-TSTM WND DMG COLUMBIA CITY 41.16N 85.49W
11/24/2014 WHITLEY IN EMERGENCY MNGR
MUCH OF COLUMBIA CITY WITHOUT POWER
1105 AM NON-TSTM WND DMG 3 E SILVER LAKE 41.07N 85.83W
11/24/2014 KOSCIUSKO IN NWS EMPLOYEE
TREE DOWN ON ROAD. COUNTY FARM AT SR 14
1113 AM NON-TSTM WND DMG E BURR OAK 41.85N 85.32W
11/24/2014 ST. JOSEPH MI FIRE DEPT/RESCUE
NUMEROUS TREES DOWN FROM BURR OAK TO WHITE PIGEON
1145 AM NON-TSTM WND DMG FORT WAYNE 41.08N 85.13W
11/24/2014 ALLEN IN UTILITY COMPANY
NEARLY 3000 CUSTOMERS WITHOUT POWER IN ALLEN
COUNTY...INDIANA.
1200 PM HEAVY RAIN HUNTINGTON 40.88N 85.50W
11/24/2014 M2.75 INCH HUNTINGTON IN PUBLIC
1202 PM SNOW AKRON 41.04N 86.03W
11/24/2014 U0.0 INCH FULTON IN TRAINED SPOTTER
RAIN HAS CHANGED TO LIGHT SNOW.
1215 PM SNOW NEW CARLISLE 41.70N 86.51W
11/24/2014 U0.0 INCH ST. JOSEPH IN PUBLIC
RAIN HAS CHANGED TO SNOW. SNOW BLOWING SIDEWAYS.
1223 PM NON-TSTM WND DMG 7 N HUNTINGTON 40.98N 85.50W
11/24/2014 HUNTINGTON IN EMERGENCY MNGR
MANY REPORTS OF TREES DOWN ON THE NORTH SIDE OF THE
COUNTY. MANY POWER OUTAGES HAVE RESULTED.
1225 PM NON-TSTM WND GST VAN WERT 40.87N 84.58W
11/24/2014 M53 MPH VAN WERT OH EMERGENCY MNGR
2 DIFFERENT WEATHER STATIONS REPORTED 53 MPH WIND GUSTS
IN VAN WERT.
1225 PM NON-TSTM WND GST ELGIN 40.74N 84.48W
11/24/2014 M58 MPH VAN WERT OH EMERGENCY MNGR
WIND GUST MEASURED BY AUTOMATED OBSERVING STATION IN SE
VAN WERT COUNTY.
1230 PM TSTM WND DMG MISHAWAKA 41.66N 86.16W
11/24/2014 ST. JOSEPH IN PUBLIC
10 INCH DIAMETER TREE UPROOTED.
1233 PM NON-TSTM WND GST 5 SW FORT WAYNE 40.98N 85.19W
11/24/2014 M60 MPH ALLEN IN ASOS
1239 PM NON-TSTM WND DMG ANGOLA 41.63N 85.00W
11/24/2014 STEUBEN IN EMERGENCY MNGR
10 TREES REPORTED DOWN SCATTERED THROUGHOUT THE COUNTY
IN THE LAST HOUR.
1245 PM NON-TSTM WND DMG FORT WAYNE 41.08N 85.13W
11/24/2014 ALLEN IN PUBLIC
AWNING BLOWN OFF OF A HOUSE IN FORT WAYNE.
1256 PM NON-TSTM WND DMG 6 NE FORT WAYNE 41.14N 85.05W
11/24/2014 ALLEN IN PUBLIC
80 FOOT TREE UPROOTED IN NE FORT WAYNE.
1258 PM NON-TSTM WND DMG 3 N HUNTINGTON 40.93N 85.50W
11/24/2014 HUNTINGTON IN PUBLIC
LARGE TREE UPROOTED AND FELL ON POWER LINES AT 700N
1259 PM NON-TSTM WND GST MONROEVILLE 40.97N 84.87W
11/24/2014 M57 MPH ALLEN IN PUBLIC
0102 PM NON-TSTM WND GST 5 ESE LIMA 40.71N 84.02W
11/24/2014 M58 MPH ALLEN OH ASOS
0126 PM NON-TSTM WND DMG 2 N NORTH WEBSTER 41.36N 85.70W
11/24/2014 KOSCIUSKO IN NWS OFFICE
8 INCH DIAMETER TREE LIMB DOWNED IMMEDIATELY SOUTH OF
THE OFFICE.
0129 PM NON-TSTM WND DMG MILFORD 41.41N 85.85W
11/24/2014 KOSCIUSKO IN PUBLIC
1 FOOT DIAMETER TREE UPROOTED.
0130 PM NON-TSTM WND DMG NAPPANEE 41.44N 86.00W
11/24/2014 ELKHART IN PUBLIC
1.5 FOOT DIAMETER TREE UPROOTED.
0130 PM NON-TSTM WND DMG 1 E DELPHOS 40.84N 84.32W
11/24/2014 ALLEN OH EMERGENCY MNGR
EMPTY SEMI TRUCK BLOWN OVER ON 30.
0131 PM NON-TSTM WND DMG ELKHART 41.68N 85.98W
11/24/2014 ELKHART IN PUBLIC
SEVERAL 6 INCH DIAMETER TREE LIMBS SNAPPED.
0137 PM NON-TSTM WND DMG HILLSDALE 41.92N 84.63W
11/24/2014 HILLSDALE MI PUBLIC
LARGE TREE UPROOTED.
0139 PM NON-TSTM WND DMG 5 E ELKHART 41.68N 85.88W
11/24/2014 ELKHART IN TRAINED SPOTTER
HALF OF METAL ROOF BLOWN OFF OF BUSINESS BETWEEN CR15
AND CR17.
0234 PM NON-TSTM WND DMG ANGOLA 41.63N 85.00W
11/24/2014 STEUBEN IN PUBLIC
CARPORT BLOWN INTO WOODED AREA AND CRUMPLED.
0247 PM NON-TSTM WND DMG WATERLOO 41.43N 85.02W
11/24/2014 DEKALB IN PUBLIC
APPROXIMATELY 8 TREES DOWN IN WATERLOO.
0250 PM NON-TSTM WND GST HILLSDALE 41.92N 84.63W
11/24/2014 M52 MPH HILLSDALE MI PUBLIC
ADDITIONAL TREES REPORTED DOWN.
0404 PM NON-TSTM WND DMG COLUMBIA CITY 41.16N 85.49W
11/24/2014 WHITLEY IN PUBLIC
DAMAGED ROOF OF HOME. SEVERAL SHINGLES REMOVED.
0408 PM NON-TSTM WND DMG 3 W ROANN 40.91N 85.98W
11/24/2014 MIAMI IN PUBLIC
2 FOOT DIAMETER APPLE TREE UPROOTED.
&&
BENTLEYThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 3:53 AM EST | Small Craft Advisory | IWX | 15 hr |
Nearby
Wind Advisories in Indiana, 2014Wind Advisories in Ohio, 2014Wind Advisories in Michigan, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.